# SDR BAQA093957

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,325 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Condition: Excess Play
- Location: Actuator
- Part time: 2,359 hours
- Component: Actuator
- Component part number: 41800847100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LATERAL PLAY IN ACTUATOR ROD END.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/26/2004
